Medication To Treat Non-Hodgkin’s Lymphoma?

Illustration of Medication To Treat Non-Hodgkin’s Lymphoma?
Illustration: Medication To Treat Non-Hodgkin’s Lymphoma? haematologica.org

My father has non-Hodgkin’s lymphoma. Already run the first chemo. After a week of chemo my father experienced deep heat, difficulty swallowing and thrush. Is there a special drug for lymphoma that can relieve it? Because the nurse said that non-Hodgkin’s lymphoma cannot take chemical drugs carelessly without a doctor’s prescription.

1 Answer:

Good morning, thanks for asking at HealthReplies.com. We are also sorry for your father's condition. Complaints that your father experienced can occur because of various things, among the most likely is he experienced side effects from chemotherapy.


Chemotherapy is a treatment that is done to kill cancer cells in the body by inhibiting or stopping cancer cells that develop and divide rapidly. Unfortunately, this drug cannot distinguish cancer cells from normal healthy cells which also divide rapidly, such as skin cells and hair. That is why, this procedure has many potential side effects such as hair loss, pain, loss of appetite, mouth sores, bleeding gums, susceptible to infection, constipation, diarrhea, and so forth. The good news is that all of these symptoms will not endanger health and can disappear soon after treatment is over.


Other possibilities that can occur include conditions of acid reflux disease, gastrointestinal infections, and nerve disorders to swallow. Which all of these also remain unnoticed without direct examination.


So what we want to say, it is very important for your father to see him to the doctor who is handling it now to find out whether the complaint is related to the treatment he is undergoing or not, and what is the best treatment, including if it turns out he needs to be referred to another specialist doctor regarding matters the. Because with these various possibilities, we also cannot confirm the diagnosis, let alone the treatment without direct examination. By checking your father directly to the doctor, misunderstandings can be avoided and the handling can be more appropriate.


What we can recommend to help alleviate his symptoms now is to reduce his consumption of spicy, sour, oily and fatty foods, as well as coffee and soda consumption. Increase consumption of warm water, fruits and vegetables, avoid smoking, manage stress well and get enough rest. So, hopefully answering your question.

: by

Related Question

Handling Of Pimples Like Boils?

Handling Of Pimples Like Boils?

(12 months ago)

In the morning, I was having a breakout type of acne pimples such as boils and now I am using futaderm ointment on the recommendation of Dr.Sp Skin. at a point close to before. And...

Abnormal Heart Rhythm For Several Seconds?

Abnormal Heart Rhythm For Several Seconds?

(9 months ago)

, in the cold morning I was outside babysitting, suddenly about 3 seconds my heart rhythm felt strange like I was falling from a height then it was pounding why yes but not tight?...

Lump In The Right Breast Area?

Lump In The Right Breast Area?

(9 months ago)

Good night. R n r nToday is the 4th day there is a lump on my right breast. 2 days it looks like a clerk and moves and is a bit painful. The third day, at night I rubbed on the gra...

Leave a Reply

Your email address will not be published. Required fields are marked *